# SDR ASOA96013

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120010
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12035015009
- Condition: Chaffed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT ROA-ATL, AIRCRAFT LOST BLUE HYDRAULIC SYSTEM PRESSURE.  THE CREW SHUT OFF THE ELECTRIC DRIVEN PUMP AND ADVISED ATC, WHO DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED ZERO FLAPS IN ATL SAFELY AND WITHOUT INCIDENT.  REMOVED AND REPLACED THE RIGHT MAIN PUMP PRESSURE LINE AND SERVICED THE RIGHT RESEVOIR.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
